| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Aneurysm (1708); Thrombosis/Thrombus (4440); Restenosis (4576)
| Date of Event |
10/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through the results of a clinical trial that five months and nineteen days post index procedure using a drug-coated balloon catheter, in the cephalic vein outflow, the subject had an adverse event of cephalic vein restenosis and was treated with an av access circuit reintervention.Reportedly, standard percutaneous transluminal angioplasty and other drug coated balloon catheter were used to treat the target lesion.The re-intervention was successful and the outcome was resolved.The current status of the patient is not provided.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.The available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 11/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that five months and nineteen days post index procedure using a drug-coated balloon catheter, in the cephalic vein outflow, the subject had an adverse event of cephalic vein restenosis and was treated with an av access circuit reintervention.Reportedly, standard percutaneous transluminal angioplasty and other drug coated balloon catheter were used to treat the target lesion with initial stenosis of 90% and final residual stenosis of 19%.The re-intervention was successful and the outcome was resolved.It was further reported that one year two months and twenty eight days post index procedure, the subject had an another adverse event of dysfunctional arteriovenous fistula and was treated with an av access circuit re-intervention.Reportedly, lutonix drug coated balloon were used to treat the target lesion with initial stenosis of 95% and final residual stenosis of 0%.The current status of the patient was not provided.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (patient, component).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that five months and nineteen days post an index procedure using a drug-coated balloon catheter, in the cephalic vein outflow, the subject had an adverse event of cephalic vein restenosis and was treated with an av access circuit reintervention.Reportedly, standard percutaneous transluminal angioplasty and other drug coated balloon catheter were used to treat the target lesion with initial stenosis of 90% and final residual stenosis of 19%.The re-intervention was successful and the outcome was resolved.It was further reported that one year, two months and twenty-eight days post an index procedure, the subject had an another adverse event of difficult cannulation and reduced clearance due to stenosis.Reportedly, the adverse event was not related to device and procedure but definitely related to av access circuit.It was further reported that an av access circuit re-intervention was performed for difficult puncture and decreased dialysis dose.Reportedly, lutonix drug coated balloon were used to treat the target lesion with initial stenosis of 95% and final residual stenosis of 0%.It was further reported that one year, eight months and seventeen days post an index procedure, the subject had an another adverse event of ligation due to aneurysmal of the left avf near anastomosis.Reportedly, the adverse event was not related to device and procedure but definitely related to av access circuit.Furthermore, thrombectomy/thrombolysis and surgical revision of av fistula ligation on the left forearm on the target lesion on cephalic vein and access thrombosis.The current status of the patient was not provided.